... november of 2014 I was given 4 antibiotics & 7day pill treatment to treat a bacterial infection I had. My system had been cleaned out. Its it now January of 2014 & my partner came in me exactly two weeks ago . Im now overdue for my depo . My stomach has been giving me unusual pains and I have been nauseated every night around ten . Could I be pregnant ???
The antibiotic effect is while you are taking it and a short time after, not all the way 2 mos later. Pain is not a sign of pregnancy. The question is when was the shot due is the big question? If your pill was not yet due when you had sex, it was protecting you.
If you weren't due for your Depo on the day you had sex, then you'll be fine.
Your symptoms are likely due to the changing hormone levels, now that you're overdue your Depo. If you do not intend to get another shot, then you could find that you have these sorts of hormonal symptoms for some time, until your body readjusts.
If you are worried, then do check with your Doctor.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2018 • 7 answers
Depo-Provera - I was on depo for 15 years. I stopped seven years ago. Since then I have been plagued
Updated 28 May 2014 • 2 answers
Updated 28 Mar 2017 • 1 answer
Bacterial Vaginitis - Since I'm a big man, can my partner get a BV infection off of me, since I'm...
Updated 27 May 2017 • 2 answers
Updated 27 Nov 2018 • 1 answer